# SDR 96FDEA01683

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21483
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Le Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND CLEAR UP, SHORTLY THEREAFTER THE AMBER LEADING EDGE FLAPS LIGHT CAME ON.  RAN CHECKLIST, NO HELP.  THE NR 2 LEADING EDGE FLAP WAS AMBER ON SECOND OFFICER'S POSITION INDICATOR.  RETURNED FOR LANDING.  CLEANED CANNON PLUG ON THE NR 2 LEADING EDGE FLAP POSITION INDICATING SWITCH.  SYSTEM TESTED NORMALLY.  ALL DONE PER MAINTENANCE CONTROL AND MAINTENANCE MANUAL 27-82-0 PAGE 101.
